Sunday, April 11, 2010

Post 777.


I'm afraid I went through a horrible dip yesterday during which I saw nothing but the bottom of the pit and I thought that I would never be happy again. Then I realized that I had not taken my 6 pm medicines and that it was probably the cause of my grief. It took me a while to get back to normal, but I did eventually and stopped crying and got involved in watching a tv program and then an exciting series and I forgot all about being miserable and soon wasn't anymore. I think the medicine had started to work and I think that my effexor needs to be increased as I seem to need that most. I was near suicidal at one point and certainly didn't feel that way later on and haven't since then.


I think when I get that low I forget everything else that I've ever felt and only know the feelings of that moment and they are all black and I don't see any sparks of light anymore. You could say to me quite logically that I did not feel that way in the morning, but it would not make the least bit of sense to me, as I could only tell you of my despair at the moment and my wish to end it all, however short and intense that feeling might be. Once my medicine starts to work, the sun comes up again and I start to feel other things besides despair and the heavy load gets lightened and I feel relieved and relaxed again. You could say that is nothing but addiction, but I remember having those feelings before I took medicines and being very crippled by them. I hid them very well from the world around me, I thought, but maybe this is not true. I'm sure it's not true and it made a large impact on the upbringing of my children, who turned out well in spite of me.


You see that in reality I lack a certain amount of self assurance and that my self image isn't much to write home about either. I can act tough, but not be it. The tougher I act, the uneasier I stand. If I have a big mouth, it is only to outshout myself.


Well, so much for philosophising. I do get deep sometimes, don't I? It's to calm the waters inside of me that are in turmoil. I have a lot of that going on sometimes.


I'm going to lie on the sofa for a while longer. I took my medicines fifteen minutes ago, half an hour too late. No doubt we're going to get the now famous sadness effect in a while and I want to be asleep when that hits. My duvet should be dry now and I can sleep in my bed tonight.


Have a splendid day all of you.


Ciao,

Nora




6 comments:

Maggie May said...

It is scary to think a short bout can make you feel like this, when you would probably change for the better by the morning, if you could only hang on.
However we are talking here about chemical changes in the brain....... not a mild mood or slight depression.
I am glad you have medication that can help you. Don't be in such a hurry to come of this. If you were diabetic you would not be expecting to come off insulin just by will power or wishful thinking, would you?
Hope you are OK now and that you have a lovely day. Maggie X

Nuts in May

Bernie said...

Maggie has used words of wisdom, she is right Nora....you must follow the directions of your medications for them to help you.
Hope you had a better day than morning.......big hugs....:-) Hugs

Twain12 said...

Hope you have a better day today ♥

Babaloo said...

I wish there were some reminders you could put up that would get through to you in those situations. But you say nothing would penetrate the darkness then. So all I can think of is: set up a big alarm clock (maybe on your mobile phone?) so you don't forget to take your meds on time!

Hope you're having a better day today! We've got plenty of sunshine and I hope you got some of that, too.

Friend of the Bear said...

Hi Nora. I'm sorry you had a bad dip. I know all about that. I never think when I'm in it that it's just a moment in my life and it will pass. It always feels overwhelming at the time. But the bad feeling has always burnt itself out in the end - so far.

Hope you're feeling more chipper by now.

Bearfriend xx

Lucky Dip Lisa said...

I'm glad to read that the low was a result of forgetting your medication and that you were able to get beyond it.
You must have done something right to have your kids turn out right, take at least a little credit!
Have a happy day and great sleep!